# SDR ASAA2025031756641

- Difficulty date: March 10, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 38,978 hours, 12,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW UP TO REPORTS OF PHOTOLUMINESCENT STRIP LIFTING UP DURING FLIGHT AT APPROX ROW 13-----#PRI1-----. GROUNDED - YES. (RESOLVED ON W/O: 2041532 TASKCARD: N/R-00002 ) CHECK RH SIDE ON BOTH ENDS FOUND SECURED/IN LIMITS REMOVED/REPLACED PHOTO STRIP LH SIDE ROW 12-14 REF AMM 33-51-15 NO FURHTER DEFECTS NOTED THIS ACTION CLEARS TSR SEAMC JOE NOTIFIED.
